Alert archive / Tennessee / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 37, NWS Morristown, TN

April 12, 2020Monroe County, Polk County, Tennessee; Cherokee County, North Carolina

NWS Morristown, TN issued this severe thunderstorm warning at Apr 12, 2020, 9:37 PM EDT for Monroe County, Polk County, Tennessee; Cherokee County, North Carolina. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 12, 2020, 9:37 PM EDT (01:37 UTC)
Expired
Apr 12, 2020, 10:30 PM EDT
In force
53 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cherokee County, NC, Monroe County, TN, Polk County, TN

The radar

The Knoxville radar (KMRX), 131 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 12, 8:57 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.6 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2020-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 404 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2020-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 733 square meters per square second.1939587897Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
404 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
804 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
733 m²/s²
0-3 km storm-relative helicity
874 m²/s²
Significant tornado parameter
1.3
Supercell composite
10.8

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 7:56 PM EDT, 1 hour 41 minutes earlier.

Area forecast discussion, Apr 12, 7:56 PM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
National Weather Service Morristown TN
756 PM EDT Sun Apr 12 2020

.UPDATE...
FOR 00Z AVIATION.

&&

.SHORT TERM...(Tonight through Monday Night)...

A QLCS was ongoing across central Mississippi this afternoon, one
that was responsible for producing at least a few tornadoes across
the state. As low pressure to the northwest continues to rapidly
deepen, southerly flow across the deep south will strengthen and a
warm front - currently from around Birmingham westward into MS
between I-20 and I-22 - should shift north into TN just beyond the
TN/AL/GA border. As this occurs, the QLCS should follow suite and
develop to the northeast, arriving in the southern TN valley
between roughly 7pm and midnight tonight. This likely represents
the best chance of seeing any tornadic development in our forecast
area. While not robust by a long stretch, this rapid northward
expansion of the warm sector should allow positive CAPE values on
the order of 500-800 J/kg to push into the southern valley.
Combine this with substantial low level shear and there is at
least a conditional threat of tornadoes. These would be short
lived as they would likely be embedded within a QLCS.

Later tonight, a cold front further to the west, will begin to
approach the area. Expect to see another, secondary line of storms
ahead of this front and entering the forecast after midnight.
While the overall threat of severe weather will be less with this
line, this will likely be the best threat of more widespread
straight line winds. Given the low and mid level wind fields,
should there be any severe storms embedded in this line, or bowing
segments, they will represent a potential to surface some very
strong winds. One could easily see damaging winds in excess of
70-80 mph with any stronger bow echoes.

In addition to the storms, flash flooding will be a concern as
well. The main area of concern here would be the southern valley
which will receive two distinct rounds of convection, one this
evening and then another late tonight. Rain amounts are not overly
impressive, but rain rates in the stronger convective elements
will likely be on the order of 3-4 inches per hour which would be
enough to produce some brief/localized flash flooding across areas
of the southern plateau and southern valley.

Lastly, the regional wind fields associated with this system will
be quite impressive. Winds have been gusting into the mid 60s in
the more favorable mountain wave spots today. And while those will
subside over the next 3-4 hours, strengthening gradients across
the region will continue to produce some breezy conditions through
tomorrow before they relax and winds ease. In fact, some guidance
indicates that westerly winds of 40-50 mph may occur behind the
front tomorrow morning across southwest Virginia and far northeast
Tennessee.

All of the rain and winds associated with this system, push off
to the east and/or relax by mid/late Monday morning. Expect
clearing skies and pleasant conditions by Monday afternoon across
the forecast area.

CD

.Long Term...(Tuesday through Sunday)...

Key Messages:

1. Unseasonably cool weather expected through late week, with the
most widespread frost potential coming Wednesday night.

2. Weak system brings light rain, mixing with a little wet snow, in
the highest elevations of the plateau, E TN, and SW VA Tuesday night
into Wednesday morning. Little to no accumulations expected.

3. Gradual warming next weekend, but uncertainty with the timing of
the next system that will bring chances of showers.

Discussion:

Tuesday...

A highly amplified pattern characterized by strong mid/upper ridging
over the West coast and deep longwave troughing over the central and
eastern CONUS will provide a deep NW flow of cool air from the
Canadian arctic into the OH and TN valleys. Surface high pressure
centered over the TN valley and southern Appalachians will provide
mostly sunny skies in the morning, before clouds increase during the
afternoon as the high shifts a bit E ahead of a mid level shortwave
trough diving into the OH valley. Slight chance to chance pops for
showers were included Tuesday afternoon from the N plateau through
NE TN and SW VA, but limited moisture return ahead of this
disturbance will make any activity very light and spotty. Highs
Tuesday will only reach the upper 50's/low 60's.

Tuesday night and Wednesday...

The aforementioned shortwave and lobe of PV will brush across the
north half of our CWA Tuesday night. As previously mentioned,
moisture return will not be impressive since the old frontal
boundary remains well S across southern AL and central GA, but NAM,
GFS, ECMWF, and CMC guidance are all in agreement on a 130-150 kt H3
jet streak on the base of the broader longwave trough rotating
through the TN valley as the shortwave moves across. This lift from
the jet will combine with enough moisture to squeeze out a band of
light rain showers. H85 temps cooling to -2 to -4 C behind the
shortwave will allow for a brief changeover to wet snow late Tuesday
night into Wednesday morning across the higher elevations of the N
plateau, E TN, and SW VA before drier air filtering in quickly ends
the precip early Wednesday morning. Stayed with WPC QPF for this
system which was in line with GEFS and CMC ensembles of mostly a few
hundredths to a tenth inch, so snow accumulations should only amount
to a few tenths of an inch or less. Slight chance/chance pops will
continue through late morning Wednesday in the far E and NE with all
areas dry by afternoon. Highs Wednesday will only recover to the mid
50's to near 60.

Wednesday night and Thursday...

Cold high pressure dropping in from the N will bring calming winds
and mainly clear skies setting the stage for temps to plummet. The
most widespread frost/freeze potential of the week looks to be early
Thursday morning with lows in the low/mid 30's. Highs Thursday will
range from the low/mid 60's.

Thursday night through Sunday...

The large mid/upper trough will finally relax during this time
allowing for more zonal flow to develop. This will lead to gradually
warming temps. Guidance remains in somewhat disagreement on the
timing of two fast moving disturbances, with one in the
Friday/Saturday timeframe and another Sunday or Sunday night. For
now, have slight chance/chance pops Friday through the weekend.
Highs Friday and Saturday will generally reach the upper 60's with
low 70's Sunday.

RG
&&

.AVIATION...
00Z TAF DISCUSSION.

Showers and Thunderstorms to spread across the area tonight.
Expect strongest storms at KCHA next few hours and then later at
TYS and TRI. Ceilings are MVFR at KCHA and will stay there until
late in the taf period. A lower ceiling or visibility will be
possible in thunderstorms overnight with IFR at times. Downslope
flow should keep VFR cigs through early evening at KTYS and KTRI
but become MVFR closer to 06Z. Strong winds aloft will lead to
LLWS at all sites overnight until wind shifts to the southwest
late tonight. Conditions may return to VFR in the last few hours
of the TAF period at KTYS and KTRI.

TD

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...Flash Flood Watch through Monday morning for Cherokee-Clay.

     Wind Advisory until 10 AM EDT Monday for Cherokee-Clay.

TN...High Wind Warning until 8 AM EDT Monday for Blount Smoky
     Mountains-Cocke Smoky Mountains-Johnson-Sevier Smoky
     Mountains-Southeast Carter-Southeast Greene-Southeast
     Monroe-Unicoi.

     Flash Flood Watch through Monday morning for Anderson-Bledsoe-
     Blount Smoky Mountains-Bradley-Campbell-Claiborne-East Polk-
     Hamilton-Knox-Loudon-Marion-McMinn-Meigs-Morgan-North
     Sevier-Northwest Blount-Northwest Monroe-Rhea-Roane-Scott-
     Sequatchie-Sevier Smoky Mountains-Southeast Monroe-Union-
     West Polk.

     Wind Advisory from 11 PM this evening to 2 PM EDT Monday for
     Anderson-Campbell-Claiborne-Grainger-Hamblen-Hancock-
     Hawkins-Jefferson-Knox-North Sevier-Northwest Blount-
     Northwest Carter-Northwest Cocke-Northwest Greene-Sullivan-
     Union-Washington.

     Wind Advisory until 10 AM EDT /9 AM CDT/ Monday for Bledsoe-
     Bradley-East Polk-Hamilton-Loudon-Marion-McMinn-Meigs-
     Morgan-Northwest Monroe-Rhea-Roane-Scott-Sequatchie-West
     Polk.

VA...Wind Advisory from 11 PM this evening to 2 PM EDT Monday for Lee-
     Russell-Scott-Washington-Wise.

&&
Hazardous weather outlook, Apr 12, 3:44 AM EDT, 17 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Morristown TN
344 AM EDT Sun Apr 12 2020

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-130745-
Cherokee-Clay-Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan-
Johnson-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke-
Cocke Smoky Mountains-Northwest Greene-Southeast Greene-
Washington-Unicoi-Northwest Carter-Southeast Carter-Roane-Loudon-
Knox-Jefferson-Northwest Blount-Blount Smoky Mountains-
North Sevier-Sevier Smoky Mountains-Sequatchie-Bledsoe-Rhea-Meigs-
McMinn-Northwest Monroe-Southeast Monroe-Marion-Hamilton-Bradley-
West Polk-East Polk-Lee-Wise-Russell-
344 AM EDT Sun Apr 12 2020 /244 AM CDT Sun Apr 12 2020/

This Hazardous Weather Outlook is for portions of southwest North
Carolina...east Tennessee and southwest Virginia.

.DAY ONE...Today and Tonight

...Windy Conditions Develop Late Today and Tonight, especially for
the far East Tennessee Mountains and Foothills...
...Periods of Heavy Rain and Possible Flooding for the Plateau,
Central and Southern Sections of East Tennessee, and southwest
North Carolina for this Afternoon and Tonight...
...Severe Storms Possible from this Evening through Early Monday
Morning...

A severe weather outbreak is possible across the Tennessee Valley
region Sunday evening through early Monday morning. Damaging winds
up to 70 mph will be the greatest threat from these storms but
there is a risk of isolated tornadoes across the Plateau,
southeast Tennessee, and southwest North Carolina. Hail up to
quarter size is also possible.

Periods of heavy rain is also anticipated with the greatest risk
of flash flooding across the Plateau, central and southern section
of the east Tennessee, and southwest North Carolina. Stream
flooding, roadway flooding, and flooding of low lying areas are
possible.

High winds will develop across the East TN mountains and adjacent
foothills Today and continue into Monday morning. Southerly winds
may gust up to 80 mph in some locations during that time. Windy
conditions will also develop elsewhere late today through Monday
morning with gusts up to 35-40 mph possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

...Wind Advisory for southwest Virginia and northeast Tennessee
Monday Morning...

Otherwise, Hazardous weather is not expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be this evening and overnight.
Please relay any information about severe weather to the NWS while
following local, state, and CDC guidelines.

In the hours before

Local storm report, Apr 12, 5:55 PM EDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
555 PM EDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     NON-TSTM WND GST 2 S CAMP CREEK          36.06N 82.76W
04/12/2020  M66 MPH          GREENE             TN   MESONET

            RECORDED AT CAMP CREEK WIND TOWER.

1200 PM     NON-TSTM WND GST 3 ESE WEARS VALLEY      35.70N 83.61W
04/12/2020  M62 MPH          SEVIER             TN   PARK/FOREST SRVC

            RECORDED AT COVE MOUNTAIN WIND TOWER. TIME
            ESTIMATED.

&&
Special weather statement, Apr 12, 8:10 PM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Morristown TN
810 PM EDT Sun Apr 12 2020

TNZ081-098-099-130045-
Sequatchie TN-Marion TN-Hamilton TN-
810 PM EDT Sun Apr 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SEQUATCHIE...MARION
AND SOUTHWESTERN HAMILTON COUNTIES UNTIL 845 PM EDT/745 PM CDT/...

At 810 PM EDT/710 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 9 miles south of Sewanee to
8 miles west of Bridgeport to near Stevenson. Movement was east at 45
mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Chattanooga, Jasper, Signal Mountain, South Pittsburg, Walden,
Whitwell, Kimball, Fairmount, Red Bank and Powells Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3515 8586 3531 8530 3507 8531 3498 8535
      3499 8586
TIME...MOT...LOC 0010Z 257DEG 37KT 3507 8587 3497 8587 3487 8593

JLB
Special weather statement, Apr 12, 8:52 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Morristown TN
852 PM EDT Sun Apr 12 2020

TNZ099>101-130145-
West Polk TN-Bradley TN-Hamilton TN-
852 PM EDT Sun Apr 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR BRADLEY...NORTHWESTERN POLK AND
SOUTHEASTERN HAMILTON COUNTIES UNTIL 945 PM EDT...

At 852 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Harrison, or 8 miles north of Ringgold, moving
northeast at 45 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Chattanooga, Cleveland, Charleston, South Cleveland, East Cleveland,
Wildwood Lake, Harrison, Collegedale, Calhoun and Waterville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3504 8522 3529 8495 3529 8492 3533 8489
      3536 8488 3533 8482 3533 8481 3529 8475
      3529 8473 3528 8472 3527 8475 3525 8473
      3526 8471 3524 8470 3527 8467 3526 8456
      3499 8494 3499 8516
TIME...MOT...LOC 0052Z 224DEG 38KT 3503 8508

JLB
Special weather statement, Apr 12, 8:56 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Morristown TN
856 PM EDT Sun Apr 12 2020

TNZ067-068-082>085-099-130145-
Rhea TN-Bledsoe TN-Roane TN-Loudon TN-Hamilton TN-Meigs TN-McMinn TN-
856 PM EDT Sun Apr 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR RHEA...SOUTHWESTERN LOUDON...
CENTRAL BLEDSOE...MEIGS...NORTHWESTERN MCMINN...NORTH CENTRAL
HAMILTON AND SOUTHWESTERN ROANE COUNTIES UNTIL 945 PM EDT/845 PM
CDT/...

At 856 PM EDT/756 PM CDT/, Doppler radar was tracking a strong
thunderstorm 7 miles west of Dayton, moving northeast at 45 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Dayton, Sweetwater, Decatur, Fairview, Spring City, Graysville, Paint
Rock, Peakland, Murray Store and Ten Mile.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 200 AM EDT/100 AM CDT/ for
east Tennessee.

LAT...LON 3553 8527 3584 8457 3566 8446 3565 8449
      3567 8450 3565 8451 3565 8452 3563 8450
      3562 8452 3559 8452 3559 8451 3558 8450
      3557 8452 3536 8518
TIME...MOT...LOC 0056Z 244DEG 38KT 3548 8515

JLB
Special weather statement, Apr 12, 9:14 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Morristown TN
914 PM EDT Sun Apr 12 2020

NCZ060-TNZ101-102-130200-
Cherokee NC-West Polk TN-East Polk TN-
914 PM EDT Sun Apr 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHEROKEE AND POLK
COUNTIES UNTIL 1000 PM EDT...

At 914 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Eton, or 12 miles northeast of Chatsworth, moving
northeast at 40 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Ducktown, William L. Davenport Refuge, Violet, Conasauga, Big Frog
Mountain, Turtletown, Hiawasse Dam, Copperhill, Archville and Unaka.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 200 AM EDT for southwestern
North Carolina...and east Tennessee.

LAT...LON 3499 8478 3526 8444 3524 8436 3523 8436
      3522 8434 3520 8435 3522 8432 3521 8429
      3523 8429 3527 8422 3524 8419 3525 8416
      3517 8408 3499 8435
TIME...MOT...LOC 0114Z 227DEG 33KT 3493 8465

JLB
Special weather statement, Apr 12, 9:30 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Morristown TN
930 PM EDT Sun Apr 12 2020

TNZ085>087-101-130215-
West Polk TN-Northwest Monroe TN-Southeast Monroe TN-McMinn TN-
930 PM EDT Sun Apr 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL POLK...SOUTHEASTERN
MCMINN AND MONROE COUNTIES UNTIL 1015 PM EDT...

At 930 PM EDT, Doppler radar was tracking a strong thunderstorm over
Etowah, or 8 miles south of Athens, moving northeast at 60 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Athens, Madisonville, Etowah, Englewood, Vonore, Greenback, Tellico
Plains, Niota, Riceville and Fort Loudon State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 200 AM EDT for east
Tennessee.

LAT...LON 3518 8457 3539 8472 3566 8432 3565 8429
      3564 8429 3564 8425 3562 8425 3562 8419
      3558 8415 3559 8411 3557 8410 3554 8409
      3556 8400 3553 8399 3551 8401 3549 8399
      3550 8398 3549 8394 3543 8400
TIME...MOT...LOC 0130Z 236DEG 52KT 3534 8456

JLB

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 8:10 PM EDTSpecial Weather StatementMRXMarion35 min
Apr 12, 8:52 PM EDTSpecial Weather StatementMRXBradley53 min
Apr 12, 8:56 PM EDTSpecial Weather StatementMRXMeigs, Rhea49 min
Apr 12, 9:14 PM EDTSpecial Weather StatementMRXPolk46 min
Apr 12, 9:30 PM EDTSpecial Weather StatementMRXMcMinn, Monroe45 min
Apr 12, 9:40 PM EDTAreal Flood AdvisoryMRXAnderson, Campbell, Morgan, Roane, Scott3 hr
Apr 12, 9:43 PM EDTAreal Flood AdvisoryMRXMarion3 hr
Apr 12, 9:56 PM EDTAreal Flood AdvisoryMRXMorgan, Scott3 hr
Apr 12, 9:59 PM EDTTornado WarningMRXPolk31 min
Apr 12, 10:08 PM EDTSpecial Weather StatementMRXHamilton52 min
Apr 12, 10:28 PM EDTSevere Thunderstorm WarningMRXMonroe29 min
Apr 12, 10:36 PM EDTRiver Flood AdvisoryMRXMorgan, Roane12 hr
Apr 12, 10:44 PM EDTFlash Flood WarningMRXMarion, Sequatchie3 hr
Apr 12, 11:03 PM EDTSevere Thunderstorm WarningMRXHamilton, Marion57 min
Apr 12, 11:06 PM EDTAreal Flood AdvisoryMRXCampbell, Claiborne, Scott3 hr
Apr 12, 11:16 PM EDTTornado Warning EmergencyMRXHamilton, Polk29 min
Apr 12, 11:28 PM EDTTornado Warning Tornado observedConsiderable damage threatMRXBradley, Polk32 min
Apr 12, 11:41 PM EDTSevere Thunderstorm WarningMRXBradley, Hamilton, McMinn, Meigs, Polk49 min
Apr 12, 11:56 PM EDTTornado WarningMRXBradley, McMinn, Polk34 min
Apr 12, 11:59 PM EDTAreal Flood AdvisoryMRXBradley, Hamilton, McMinn, Meigs, Monroe, Polk3 hr
Apr 13, 12:13 AM EDTSevere Thunderstorm WarningMRXMonroe62 min
Apr 13, 12:19 AM EDTAreal Flood WarningMRXBledsoe, Bradley, Hamilton, McMinn, Marion, Meigs and 3 more3 hr
Apr 13, 12:22 AM EDTAreal Flood WarningMRXMcMinn, Monroe, Polk3 hr
Apr 13, 12:31 AM EDTSevere Thunderstorm WarningMRXBradley, Polk44 min
Apr 13, 12:43 AM EDTAreal Flood AdvisoryMRXAnderson, Blount, Jefferson, Knox, Loudon, Monroe and 1 more3 hr
Apr 13, 12:59 AM EDTFlash Flood WarningMRXBradley, Hamilton, Polk3 hr
Apr 13, 1:00 AM EDTSevere Thunderstorm WarningMRXBlount24 min
Apr 13, 1:14 AM EDTFlash Flood WarningMRXBlount, Knox, Loudon, Monroe, Sevier3 hr
Apr 13, 1:36 AM EDTFlash Flood WarningMRXMcMinn, Monroe3 hr
Apr 13, 1:46 AM EDTFlash Flood WarningMRXHamilton, Marion, Sequatchie3 hr
Apr 13, 1:50 AM EDTAreal Flood WarningMRXBlount, Sevier3 hr
Apr 13, 1:58 AM EDTAreal Flood AdvisoryMRXClaiborne, Grainger, Hamblen, Hancock, Hawkins, Jefferson and 3 more3 hr
Apr 13, 2:03 AM EDTAreal Flood AdvisoryMRXCarter, Cocke, Greene, Hawkins, Johnson, Sullivan and 2 more3 hr
Apr 13, 3:05 AM EDTAreal Flood WarningMRXCarter, Greene, Hamblen, Hawkins, Sullivan, Washington3 hr
Apr 13, 4:09 AM EDTFlash Flood WarningMRXCarter, Johnson, Unicoi, Washington3 hr
Apr 13, 5:22 AM EDTFlash Flood WarningMRXBlount, Sevier3 hr
Apr 13, 5:25 AM EDTRiver Flood WarningMRXMorgan, Roane10 hr
Apr 13, 6:45 AM EDTAreal Flood WarningMRXMeigs3 hr
Apr 13, 7:13 AM EDTAreal Flood WarningMRXCarter, Johnson, Unicoi, Washington2 hr
Apr 13, 7:55 AM EDTRiver Flood WarningMRXHancock38 hr
Apr 13, 7:55 AM EDTRiver Flood WarningMRXSevier26 hr
Apr 13, 7:55 AM EDTRiver Flood WarningMRXBlount17 hr
Apr 13, 8:00 AM EDTRiver Flood AdvisoryMRXPolk3 hr
Apr 13, 8:21 AM EDTRiver Flood WarningMRXCocke, Jefferson48 hr
Apr 13, 8:46 AM EDTRiver Flood AdvisoryMRXGreene, Unicoi, Washington7 hr
Apr 13, 9:14 AM EDTAreal Flood WarningMRXCarter, Johnson, Unicoi, Washington6 hr
Apr 13, 9:41 AM EDTRiver Flood WarningMRXHancock16 hr
Apr 13, 2:07 AM EDTAreal Flood AdvisoryMRXRussell, Scott, Washington, Wise, City of Bristol, City of Norton3 hr
Apr 13, 4:15 AM EDTFlash Flood WarningMRXRussell, Washington, City of Bristol3 hr
Apr 13, 7:20 AM EDTAreal Flood WarningMRXRussell, Washington, City of Bristol8 hr
Apr 13, 7:55 AM EDTRiver Flood WarningMRXRussell, Scott, Wise27 hr
Apr 13, 1:28 AM EDTSevere Thunderstorm WarningMRXCherokee, Clay47 min
Apr 13, 1:29 AM EDTFlash Flood WarningMRXCherokee, Clay3 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2020Severe Thunderstorm Warnings in North Carolina, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.